IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Regularities of seasonal distribution of Calanus glacialis (Copepoda: Calanoida) in epipelagial of the Okhotsk Sea
Shebanova, M.A. (1998). Regularities of seasonal distribution of Calanus glacialis (Copepoda: Calanoida) in epipelagial of the Okhotsk Sea, in: Shuntov, V.P. (Ed.) Biology and ecosystem interrelationships of commercial hydrobionts in the Russian Far-Eastern seas, 2. ??????? ???????? ?????? ????? = Izvestija TINRO, 124(2): pp. 554-562
In: Shuntov, V.P. (Ed.) (1998). Biology and ecosystem interrelationships of commercial hydrobionts in the Russian Far-Eastern seas, 2. ??????? ???????? ?????? ????? = Izvestija TINRO, 124(2). TINRO: Vladivostok. ISBN 5-89131-013-7. 433-860 pp., more
In: Сборник Научнынч Трудов ТИНРО = Izvestija TINRO. Pacific Research Fisheries Centre (TINRO Centre): Vladivostok. ISSN 1606-9919, more

Also published as
  • Shebanova, M.A. (1998). Regularities of seasonal distribution of Calanus glacialis (Copepoda: Calanoida) in epipelagial of the Okhotsk Sea. : 554-562, more

Available in Author 

Keyword
    Marine

Author  Top 
  • Shebanova, M.A.

All data in IMIS is subject to the VLIZ privacy policy Top | Author